My tsh and cholesterol went since I switched to Armour from Synthroid, I don't know what to do. I stopped going to my endo because he didn't want to switch me to Armour. the doctor I am going (apparentely does not know anything about hypo) this is the second blood work I done, Tsh is 4.9 , T4: 7.4 , My cholesterol is 215 and the nurse keep telling me everything look normal, I had to change my armour dosage myself from 60mg to 90mg. don't know want to do .
With synthroid for 5 years my tsh was normal but didn't feel normal. I was always tired, no energy, weight gain, lost a lot of hair, muscle ache....PLEASE can anyone help me with this matter. thanks a lot
Your cholestrol will take time to adjust back down. I still am at a 204 after 2 years but you good cholestrol should be raised too with this so that is why they are saying it probably looks OK.
You upped your Armour by yourself? How can you do that without running out at the end of the month?
Your TSH is still pretty high. Best range for most is about a 1.0 or a bit lower. You show no Free testing at all. Is your doctor running the right labs? Armour will definately effect the Free T3 level - if you are not getting that ran - then you have no idea if it is where it should be. Usually optimal level to relieve symptoms is a lower TSH and a much higher free T3 around the upper ranges of the reference range to relieve symptoms.
How are you feeling with the increase? Did you get a change to look at the Armour Health Page here? It is a basic run down of usual protacol to help Armour patients get the most out of their medication.
You should also take weight and exercise and diet into consideration on your cholestrol reading. If you put weight on and are not eating very healthy and not exercising - that can contribute to the higher levels too.
Thanks for taking time to read my questions. I increase the dose and then I called the nurse and told her that i wanted to talk to the doctor personaly. I asked how come he didn't increase my dose. he told me he doesn't know anything about armour ( by the way he is friend of my friend) I couldn't find anyone who was willing to prescribe armour, I live in wichita ks. freind of mine told me about this doctor, so I went and I saw him. he kept asking me why I want to switch to armour from synthroid, and that he never heard of armour. all what I kept saying is that i was never going back and i will never take synthetic anymore. then he prescribed it. I was supposed to go and see him after few weeks to check my tsh and cholesterole again that is why I was not affraid of running out of medicine. he just prescribed the 90 mg. About working out. I start walking.half an hour everyday. before i couldn't even do that . all body was acking. I will get back to you after I get the full lab test . thank you again so much for taking time.
Hi again, thank you so much for writing back. I just got back the results, my TSH now is 0.140 my cholestrerol total is 217 my ldl is 148 those last two are high but now my tsh is very low. I don't know what to do. I didn't talk to the doc yet. what do you thing?? and again thank you for your respond. happy holidays
Many time you will find that your TSH is on the lower side when taking Armour thyroid.
Did you have a Free T3 test? That test should be done along side the TSH to compare values.
Are you feeling a sense of hyperness - Or do you feel good?
Your cholestrerol of 217 is not bad when looking at the LDL along side it. This is very typical in hypothyroid patients.
You can try some diet changes to see if that helps.
My last Chol - level was almost identical to yours 214 - with LDL 141. It all depends on the way the body is breaking this down with having hypothyroid. Mt TSH was a bit higher than normal for me. I was at a 1.42 when usually I like to be at 0.1 or something close. I feel best around there. I have been tweeking my Armour to see where I feel best at.
Do you exercise? I haven't yet. I think my diet is pretty good. but the exercising is what I need to do.
It's work for me now to lose weight and I think my weight has alot to do with my labs.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.